Alert archive / North Carolina / Flash Flood Warnings in 2017

Flash Flood Warning 6, NWS Raleigh, NC

June 16, 2017Wake County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Jun 16, 2017, 8:24 PM EDT for Wake County, North Carolina. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2017, 8:24 PM EDT (00:24 UTC)
Expired
Jun 16, 2017, 11:30 PM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

County Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 28 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 8:32 PM EDTFLASH FLOOD3 Sse Rdu International, NCRIGHT LANE OF 1-40 SHUT DOWN DUE TO WATER OVER THE ROAD NEAR N HARRISON AVE. SOCIAL MEDIA REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2017-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 433 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2017-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
433 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1383 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

446 
WGUS52 KRAH 170024
FFWRAH
NCC183-170330-
/O.NEW.KRAH.FF.W.0006.170617T0024Z-170617T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
824 PM EDT FRI JUN 16 2017

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Wake County in central North Carolina...

* Until 1130 PM EDT
  
* At 823 PM EDT, Doppler radar indicated a thunderstorm producing 
  heavy rain across the warned area. One to one and a half inches of 
  rain has already fallen. Flash flooding is expected to begin 
  shortly.

* Some locations that will experience flooding include...
  Raleigh, Cary, Wake Forest, Garner, Fuquay-Varina, Zebulon, Rdu
  International, Apex, Holly Springs and Morrisville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3598 7843 3594 7839 3593 7835 3591 7835
      3590 7833 3590 7831 3582 7825 3571 7847
      3552 7870 3561 7899 3587 7890 3587 7883
      3592 7881 3592 7876 3597 7871 3601 7870
      3603 7872 3603 7875 3607 7875 3608 7869

$$

30
2 follow-up statements
222 
WGUS72 KRAH 170159
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
959 PM EDT FRI JUN 16 2017

NCC183-170330-
/O.CON.KRAH.FF.W.0006.000000T0000Z-170617T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wake NC-
959 PM EDT FRI JUN 16 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT FOR
WAKE COUNTY...

At 957 PM EDT, the westbound lane of I 40 near exit 287 in Raleigh 
remains closed due to flooding. High water was also reported by a 
spotter on Glenwood Avenue. 

Some locations that will experience flooding 
include... Raleigh, Cary, Wake Forest, Garner, Fuquay-Varina, 
Zebulon, Rdu International, Apex, Holly Springs and Morrisville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3598 7843 3594 7839 3593 7835 3591 7835
      3590 7833 3590 7831 3582 7825 3571 7847
      3552 7870 3561 7899 3587 7890 3587 7883
      3592 7881 3592 7876 3597 7871 3601 7870
      3603 7872 3603 7875 3607 7875 3608 7869

$$

30
059 
WGUS72 KRAH 170318
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
1118 PM EDT FRI JUN 16 2017

NCC183-170327-
/O.CAN.KRAH.FF.W.0006.000000T0000Z-170617T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wake NC-
1118 PM EDT FRI JUN 16 2017

...THE FLASH FLOOD WARNING FOR WAKE COUNTY IS CANCELLED...

The heavy rain has ended, though light to moderate rain continues to 
fall in some areas. Flooding is no longer expected to pose a threat. 
Please continue to heed any remaining road closures.

LAT...LON 3598 7843 3594 7839 3593 7835 3591 7835
      3590 7833 3590 7831 3582 7825 3571 7847
      3552 7870 3561 7899 3587 7890 3587 7883
      3592 7881 3592 7876 3597 7871 3601 7870
      3603 7872 3603 7875 3607 7875 3608 7869

$$

30

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 2:47 PM EDT, 5 hours 37 minutes earlier.

Area forecast discussion, Jun 16, 2:47 PM EDT, 5 hours 37 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
247 PM EDT Fri Jun 16 2017

.SYNOPSIS...

A moist and unstable airmass over central NC will bring the chance
for diurnal showers and storms each day through the weekend. A cold
front will approach from the northwest on Monday, bringing a greater
chance for more organized convective activity.

&&

.NEAR TERM /Today through tonight/...
As of 245 PM Friday...

Not much to look at on the radar at this point as earlier convection
across the Triad and VA border counties has moved out to the north,
leaving some MVFR ceilings behind that are only now starting to
scatter out. This has created a differential heating boundary across
the CWA with some stations still in the upper 70s across the north
and near 90 degrees in the southeast. Would expect the focus for
convection to be on the warm side of the boundary this afternoon
which right now looks to be from US 1 south and east. The sea breeze
will work in from the southeast to help provide some extra forcing
but this may not make it into the southern counties until much later
this evening.

Environment wise, the situation hasn't changed much from previous
days. Mixed-layer CAPE values approach 2000 J/Kg in the southwest
and shear of any kind is very minimal. Decent low-level lapse rates
coupled with poor mid-level lapse rates will make it tough for
storms to grow to severe levels but a stray damaging wind gust is
still possible and thus the SPC has maintained a marginal risk over
the area. Severe hail is unlikely given the lack of updraft support
and high freezing level, but small hail may be possible in some
storms or cell mergers. Heavy rain will be the most likely threat
once again this afternoon especially in slow moving or back building
cells. Localized flooding is possible.

As far as timing is concerned, CAMs did not do a good job of picking
up earlier convection but have focused on development after 21z with
activity continuing through 3z and perhaps later in the northeast.

Expect high temperatures to vary across the area with low 80s in the
north to low 90s across the south. Low temperature tonight will only
drop to the low 70s.

&&

.SHORT TERM /Saturday through Saturday night/...
As of 245 PM Friday...

For Saturday, yet another day of warm, moist return flow over
central NC with high pressure over the western Atlantic and low
pressure over the Great Lakes with a cold front draping to its
southwest that will stay well away from our area through the
weekend. This will keep a very buoyant but weekly forced airmass
over the area susceptible to diurnal showers and thunderstorms
forced by previous outflows or differential heating boundaries.
Heavy rain will once again be a threat with PW values between 1.75
and 2 inches. High temperatures Saturday will top out in the mid to
upper 80s with low temps in the upper 60s to low 70s.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 210 PM EDT Friday...

Still looking at a slowly evolving upper pattern featuring gradual
amplification of east coast troffing into early next week. We remain
in the moist southwest flow regime, which is highly conducive to
fast convective development during the heat of the day, but lack
well-defined forcing which would enhance timing confidence.

Sunday afternoon the air mass will be moderately unstable with
MLCAPE values ranging up to 1500 J/Kg. Low level features that might
initiate convection are very weak and probably won't even be evident
until Sunday morning as they will likely be left over from the
evening before or develop during the day due to differential
heating. We will have persistent shear axis extending from GA
northeast into VA combined and a disturbance rotating around the sub-
tropical ridge, so there will be modest support aloft, but
organization and coverage will be less than seen on Saturday. Highs
will be in the 90 to 95 degree range.

A cold front will be approaching the Appalachians on Monday, and
looks to reach central NC on sometime Monday night or early Tuesday,
then stall across southern and eastern NC through Thursday. Timing
is not going to be high confidence at this point, and will maintain
a fairly broad window of higher (50-70%) PoPs on Monday afternoon
through Tuesday concurrent due to uncertainly in timing of the
frontal passage. Highs Monday will reach 85 to 90, with potential
for slightly lower highs Tuesday due to cloudiness and precip...
mainly mid 80s.

Chance PoPs Wed and Thu will be mainly in the east and south in the
vicinity of the stalled frontal zone. The upper trof will be
filling, with a transition to drier westerly flow Thursday and
Friday. Highs Wednesday will be in the mid to upper 80s, with upper
80s to lower 90s expected for the late week.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 155 PM Friday...

24 Hour TAF period: Some VFR ceilings in the northwestern portion of
the forecast area this afternoon continue to linger as earlier
convection moved through the Triad. A few showers still lingering in
the vicinity of KINT. The main focus for convection this afternoon
should be with a differential heating boundary which will be the
focus for new convection across the middle of the forecast area
which could affect KFAY and KRDU this afternoon. It does appear that
maybe earlier convection will help to hinder afternoon and evening
activity over the triad and will shift the focus further east.
Expect MVFR ceilings to linger across the north for the next hour or
so and then should return to VFR conditions. Overnight tonight
expect a chance for some fog and low stratus during the overnight
hours, especially where convection has occurred. Southerly winds or
light and variable will continue through the forecast period.

Long term: Expect more afternoon showers and thunderstorms this
weekend. On Monday a frontal system is expected to move in from the
northwest and provide forcing for thunderstorms. The front will be
slow to move through the area, keeping adverse aviation conditions
possible through the middle of next week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Ellis
NEAR TERM...Ellis
SHORT TERM...Ellis
LONG TERM...mlm
AVIATION...Ellis
Hazardous weather outlook, Jun 16, 3:28 PM EDT, 4 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
328 PM EDT Fri Jun 16 2017

NCZ007>011-021>028-038>043-073>078-083>086-088-089-171930-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
328 PM EDT Fri Jun 16 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Scattered storms are expected this afternoon and evening. A few of
these storms could become strong, with wind gusts up to 50 mph
possible. In addition, the slow movement of storms today and tonight
may result in localized high rainfall totals and a risk of minor
flooding, especially in urban and poor drainage areas and near creeks
and ditches.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Storms are again likely on Saturday. These will have the potential
to produce strong wind gusts up to 50 mph and locally heavy
downpours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 16, 7:04 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Raleigh NC
704 PM EDT FRI JUN 16 2017

NCZ089-170000-
Sampson NC-
704 PM EDT FRI JUN 16 2017

...A cluster of strong thunderstorms will affect portions of
northwestern Sampson County Until 800 PM EDT...

At 703 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 10 miles southeast of
Godwin to 7 miles southwest of Clinton. Movement was north at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Clinton, Roseboro, Newton Grove, Salemburg, Autryville, Hobbton and
Spivey's Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3488 7851 3499 7864 3502 7865 3504 7866
      3512 7864 3512 7865 3517 7863 3520 7864
      3520 7863 3525 7861 3527 7858 3530 7858
      3532 7854 3526 7848 3526 7841 3529 7831
      3527 7829 3483 7838
TIME...MOT...LOC 2303Z 181DEG 20KT 3508 7859 3494 7843

26
Special weather statement, Jun 16, 7:12 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Raleigh NC
712 PM EDT FRI JUN 16 2017

NCZ024-025-170015-
Durham NC-Orange NC-
712 PM EDT FRI JUN 16 2017

...a strong thunderstorm will affect portions of southwestern Durham
and southeastern Orange Counties Until 815 PM EDT...

At 711 PM EDT, Doppler radar was tracking a strong thunderstorm over
Carrboro, or over Chapel Hill, moving north at 15 mph.

Wind gusts up to 45 mph will be possible with this storm.

Locations impacted include...
Durham, Chapel Hill, Hillsborough, Carrboro, Eno River State Park and
Lake Jordan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind gusts as high as 45 mph are capable of knocking down small or
weakened trees and blowing around trash cans, potted plants, lawn
furniture and other light outdoor objects.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3606 7881 3587 7894 3586 7908 3587 7919
      3613 7913 3614 7898
TIME...MOT...LOC 2311Z 196DEG 14KT 3591 7907

26
Special weather statement, Jun 16, 7:28 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Raleigh NC
728 PM EDT FRI JUN 16 2017

NCZ011-026>028-042-043-170030-
Edgecombe NC-Johnston NC-Nash NC-Franklin NC-Halifax NC-Wilson NC-
728 PM EDT FRI JUN 16 2017

...Strong thunderstorms will affect portions of Edgecombe...
northeastern Johnston...Nash...southeastern Franklin...Halifax and
central Wilson Counties Until 830 PM EDT...

At 727 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Bailey, or 15 miles northeast of Smithfield,
moving north at 20 mph. Additional strong storms were located near
Nashville, Tarboro and Enfield.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Rocky Mount, Roanoke Rapids, Tarboro, Nashville, Halifax, Wilson,
Scotland Neck, Elm City, Dortches and Bailey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.

&&

LAT...LON 3609 7731 3600 7741 3590 7734 3582 7735
      3583 7739 3572 7772 3561 7829 3572 7843
      3582 7826 3589 7829 3614 7813 3620 7800
      3650 7781 3638 7755 3634 7759 3631 7756
      3632 7744 3621 7738 3616 7727 3611 7723
TIME...MOT...LOC 2327Z 201DEG 16KT 3572 7824

10
Special weather statement, Jun 16, 7:34 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Raleigh NC
734 PM EDT FRI JUN 16 2017

NCZ008-025-041-170030-
Durham NC-Wake NC-Granville NC-
734 PM EDT FRI JUN 16 2017

...A strong thunderstorm will affect portions of northern Durham...
north central Wake and southern Granville Counties Until 830 PM
EDT...

At 733 PM EDT, Doppler radar was tracking a strong thunderstorm near
Butner, or 7 miles southwest of Creedmoor, moving northeast at 10
mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Durham, Creedmoor, Butner, Rougemont, Stem, Lake Michie, Lake Butner,
Falls Lake State Rec Area, Gorman and Bahama.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder.

&&

LAT...LON 3625 7851 3618 7851 3617 7850 3608 7854
      3605 7854 3603 7855 3601 7866 3603 7898
      3624 7895 3624 7880 3628 7880
TIME...MOT...LOC 2333Z 206DEG 9KT 3607 7881

10
Special weather statement, Jun 16, 7:39 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Raleigh NC
739 PM EDT FRI JUN 16 2017

NCZ041-042-077-170045-
Johnston NC-Harnett NC-Wake NC-
739 PM EDT FRI JUN 16 2017

...an area of showers and strong thunderstorms will affect portions
of western Johnston...northeastern Harnett and Wake Counties Until
845 PM EDT...

At 738 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Clayton, or 10 miles northwest of
Smithfield, moving northeast at 15 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Raleigh, Cary, Wake Forest, Garner, Fuquay-Varina, Clayton, Zebulon,
Angier, Benson and Holly Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle. Dont wait until you see the
first lightning flash before heading to safety.

&&

LAT...LON 3597 7842 3594 7839 3593 7835 3591 7835
      3591 7834 3590 7833 3590 7831 3587 7828
      3583 7826 3577 7829 3565 7833 3537 7856
      3549 7891 3604 7860
TIME...MOT...LOC 2338Z 205DEG 13KT 3558 7851

10
Local storm report, Jun 16, 7:52 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
752 PM EDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     FUQUAY-VARINA           35.59N 78.80W
06/16/2017                   WAKE               NC   BROADCAST MEDIA

            TREES AND POWER LINES DOWN NEAR FUQUAY
            VARINA. TIME ESTIMATED BY RADAR.

&&

SEC

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:11 PM EDTSevere Thunderstorm WarningRAHFranklin, Vance, Wake49 min
Jun 16, 8:30 PM EDTSpecial Weather StatementRAHGranville60 min
Jun 16, 8:32 PM EDTSpecial Weather StatementRAHForsyth58 min
Jun 16, 8:56 PM EDTSevere Thunderstorm WarningRAHGranville, Person64 min
Jun 16, 9:03 PM EDTAreal Flood AdvisoryRAHFranklin, Nash3 hr
Jun 16, 9:03 PM EDTSpecial Weather StatementRAHFranklin, Granville, Halifax, Nash, Vance, Warren72 min
Jun 17, 1:52 AM EDTAreal Flood AdvisoryRAHGuilford3 hr
Jun 17, 1:56 PM EDTSpecial Weather StatementRAHCumberland, Durham, Franklin, Granville, Halifax, Harnett and 8 more49 min
Jun 17, 2:50 PM EDTSpecial Weather StatementRAHWake40 min
Jun 17, 3:08 PM EDTSpecial Weather StatementRAHGranville, Vance, Warren67 min
Jun 17, 3:23 PM EDTSpecial Weather StatementRAHNash, Wilson82 min
Jun 17, 4:22 PM EDTSpecial Weather StatementRAHHalifax68 min
Jun 17, 5:31 PM EDTSpecial Weather StatementRAHMoore59 min
Jun 17, 5:35 PM EDTSpecial Weather StatementRAHAnson, Montgomery55 min
Jun 17, 6:19 PM EDTSpecial Weather StatementRAHDavidson56 min
Jun 17, 6:51 PM EDTSpecial Weather StatementRAHAnson54 min
Jun 17, 6:54 PM EDTAreal Flood AdvisoryRAHAnson3 hr
Jun 17, 7:05 PM EDTSpecial Weather StatementRAHRandolph40 min
Jun 17, 7:45 PM EDTSpecial Weather StatementRAHRandolph45 min

Nearby

Flash Flood Warnings in North Carolina, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.